# SDR USAA2011010790123

- Difficulty date: December 31, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654961613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON ANGLE AT BS 947.5, S24R.  REPLACED ANGLE AT BS 947.5, S24R IAW B737 SRM 53-60-53 & BOEING DRAWING 65-49616.
